leftspacer middlespacer rightspacer
Media Menu
Featured Material


MAPS BULLETIN
MAPS Bulletin Spring 2014: Special Edition: Psychedelics and Education
 
Media > Ibogaine
June 6, 2005

ibogaine_news_id1368

We received a copy of the autopsy report from the San Diego County medical examiner, who found that this patient died of natural causes, unrelated to ibogaine administration, although ibogaine was found in this patient’s system at the time of autopsy. The patient suffered a sudden cardiac death due to acute myocardial infarct and acute coronary syndrome. Contributory causes to the death were fibromyalgia and chronic opiate pain medication dependency. The Ibogaine Associate closed briefly after the incident and reopened several weeks later after making several staff and procedural changes. At this time MAPS is not working with the Ibogaine Association.



Back to Ibogaine Research

Give Our Veterans Hope
1 in 7 Iraq and Afghanistan veterans suffer from PTSD, in many cases leading to suicide. We owe it to our veterans to stop this epidemic.

Tell the Pentagon to fund MAPS' groundbreaking work to treat PTSD.